Translator Disclaimer
June, 1987 A Complete Class Theorem for Estimating a Noncentrality Parameter
Mo Suk Chow
Ann. Statist. 15(2): 800-804 (June, 1987). DOI: 10.1214/aos/1176350375

Abstract

In statistical decision theory, an important question is to characterize the admissible rules. In this paper, we establish complete class theorems for estimating the noncentrality parameter of noncentral chi-square and noncentral $F$ distributions under squared error loss. Under a minor assumption, any admissible estimator must be a generalized Bayes rule. Using this result, we prove that the positive part of the UMVUE is inadmissible.

Citation

Download Citation

Mo Suk Chow. "A Complete Class Theorem for Estimating a Noncentrality Parameter." Ann. Statist. 15 (2) 800 - 804, June, 1987. https://doi.org/10.1214/aos/1176350375

Information

Published: June, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0627.62008
MathSciNet: MR888440
Digital Object Identifier: 10.1214/aos/1176350375

Subjects:
Primary: 62C07
Secondary: 62C15

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.15 • No. 2 • June, 1987
Back to Top